Comment on: ``One loop renormalization of soliton quantum mass corrections in \((1+1)\)-dimensional scalar field theory models''. [Phys. Lett., B 542, 282-288 (2002)] (Q1852559)

From MaRDI portal
Revision as of 11:49, 30 July 2024 by Openalex240730090724 (talk | contribs) (Set OpenAlex properties.)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)





scientific article
Language Label Description Also known as
English
Comment on: ``One loop renormalization of soliton quantum mass corrections in \((1+1)\)-dimensional scalar field theory models''. [Phys. Lett., B 542, 282-288 (2002)]
scientific article

    Statements

    Identifiers